What causes raised red bumps on penis head?

default
Posted on Fri, 19 Jun 2015 in Skin Hair and Nails
Question: I had penis skin peeling at first and it was gone after using quardiderm cream... Now there is smal bumps on my penis head.. Its not itchi.. Please let me know what to do...
doctor
Answered by Dr. Kakkar S. 22 minutes later
Brief Answer:
Candidal balanitis

Detailed Answer:
Hello XXXX. Thank you for writing to us

I have gone through your query and I have also reviewed the Images.

I can see red, raised bumps with a yellow head on glans surface. This seems like a candidal/ yeast infection.
I suggest a single dose of an Oral antifungal e.g Fluconazole 150 mg.
Topically you may use a plain antifungal cream e.g clotrimazole 1% cream, twice daily for a week.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 31 minutes later
Do i need a prescription to buy that med??? And how much dosage please let me know
doctor
Answered by Dr. Kakkar S. 59 minutes later
Brief Answer:
Fluconazole is available as a single dose.

Detailed Answer:
Hi.

A single dose of 150 mg of fluconazole is curative in candidal balanitis.
Yes, it is a prescription medication.
Topically you may use clotrimazole 1% cream, twice daily for a week. It is available over the counter.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 3 days later
Doctog give me flucos 150 and onecream.. 4 tablets weekly 1. And this will cure jthe inside my legs also?? And is it necessary to treat my wife also?
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Your treatment seems Ok

Detailed Answer:
Hi.

Your treatment seems Ok.
Yes, this treatment will also help resolve groin fungal infection.
If your wife also complains of vaginal itching and/Or vaginal discharge it would be better to treat her too with single dose of an Oral antifungal i.e fluconazole tablet.
If she is left untreated you might get re-infected from her.
Avoid sexual contact with your wife for a week.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 22 hours later
Itching gets worst at night now.. And there are many radhes bumps un groin now. It came all of a sudden.. The And in my hip.. Am using the cream.. Pls let me know is it qny kind of allergy of med? Or is it normal?
doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Add a tablet of cetrizine in evening for itch relief

Detailed Answer:
Hi.

I have reviewed the Images.
The images are classical of fungal infection and itching seems to be a part of that. Does'nt seem like an allergic reaction.

Can you tell me the composition in cream that you are using?

I had also suggested you to take a tablet of cetrizine 10 mg once daily in evening for symptomatic relief from itching. I hope you are taking it.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 2 days later
The cream name is fungarin... And after using it there are many bumps in groin and its itching and near anus too.. And i think the problem with skin pealing is almost stopped but the bumps in the head are still visible
doctor
Answered by Dr. Kakkar S. 12 hours later
Brief Answer:
use a different antifungal i.e clotrimazole+ beclomethasone

Detailed Answer:
Hi.

The cream that you are using contains miconazole nitrate.
You seem to be sensitive to miconazole.
I suggest you to use a different antifungal e.g clotrimazole 1% + beclomethasone dipropionate 0.025% cream, twice daily on groin as well as on glans penis.
Continue with weekly fluconazole as well as tablet cetrizine as before.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kakkar S. 30 hours later
bumps still there i never had this much iching and bumps before. I changed the cream from yeaterday.. And took 2 nd tablet yeaterday( fluconazol) bumps And pealing on penis almost gone although there are still visibly small bumps in head.. But the groin region bumps increased.. Is is cos of the old cream?
doctor
Answered by Dr. Kakkar S. 59 minutes later
Brief Answer:
Upload fresh Images

Detailed Answer:
Hi.

Please upload fresh Images of affected areas.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 4 hours later
This is the images.. After changing the cream its getting in to normal.. And no itching also.. So should i contingue this?
doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Keep me informed

Detailed Answer:
Hi.

Yes, continue with it. I am sure this would get better. Let me know after a week

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8898 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Oral antifungal

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

any idea what these white marks are

doctor1 MD

Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can...

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2